Fast targeted pain relief
Provides rapid, effective relief from tension and headache pain. They contain a form of Ibuprofen which breaks down easily in the body, and this makes it easier for the body to absorb it into the bloodstream and so get to the source of the pain quickly.
What else should I know?
Each capsule shaped tablet contains ibuprofen lysine 342mg (equiv to ibuprofen 200mg)
Adults and children from 12 years: Take 2 caplets then 1 or 2 caplets every 4 hours as necessary (maximum 6 caplets in 24 hours). Take with water.
For the relief of minor and temporary ailments. Use strictly as directed. Incorrect use or prolonged use with out medical supervision could be harmful. Do not give to children under 12 years. If symptoms persist, worsen or new symptoms develop consult your doctor. If you are sensitive to aspirin or other anti-inflammatory medicine do not take this product. Do not take if you have stomach ulcer or other stomach disorders. Do not take if you have a kidney or heart problem. Do not take during pregnancy except with your doctor's advice and do not take during the last 3 months of pregnancy.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Now Foods Niacinamide (B-3) 500 mg Veg Capsules 100
NZ $23.90NZ $19.74
Now Foods Nattokinase 100 mg Veg Capsules 60
NZ $47.70NZ $39.04
Now Foods MSM Powder 227g
NZ $29.89NZ $24.05
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!